Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lnp_82

Help! Pregnant women wrongly taking Isotretinoin Capsules 20mg

Recommended Posts

Help! Three months Pregnant women wrongly taking Isotretinoin Capsules 20mg

Hello everyone, I am sending this post from China, if any expert could tell me what result that Three months Pregnant women wrongly taking Isotretinoin Capsules 20mg, and vomit in half and hour(Not for sure how much vomit out, but found the capsules), what result we will face? If we could stilll having this baby? Please advise?

Many thanks!

In China we don't know too much detail about Isotretinoin which use for treat face ance, please help to answer, we are ungent to know the answer and waiting on line, thanks

Link to comment
Share on other sites

You need to speak to your obstetrician about this. There is no way we could begin to advise you on the health of your baby. Please see your doctor and let them know what happened, so they can order the appropriate tests and advise you from there.

Link to comment
Share on other sites

Moved to the Accutane Posts board.

The members that have posted here are correct. The ONLY correct option right now is to STOP taking the isotretinoin and see your doctor ASAP.

I am closing this thread, as there is no information that anyone here can give you in this situation that will help.

Please contact your doctor as soon as possible.

Link to comment
Share on other sites

Guest
This topic is now closed to further replies.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×